# SDR AALA202509022612

- Difficulty date: July 19, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 62,706 hours, 39,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: D5311281300251
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION SEAT TRACK +Y765 LOC. AT LEVEL FR16 AT FWD GALLEY AREA L= 1.112 IN W= 1.002 IN D=0.009 IN. MAINTENANCE  REPLACED FLOOR BEAM Y1292 LOC AT LEVEL FR12 TO FR24 FWD GALLEY AREA IAW A319 SRM 51-42-11-801, A319 SRM 51-72-11-911-001 AND DWG D53110900 AND DWG D53918122.
